×

zbMATH — the first resource for mathematics

Optional decompositions under constraints. (English) Zbl 0882.60063
Summary: Motivated by a hedging problem in mathematical finance, N. El Karoui and M.-C. Quenez [SIAM J. Control Optimization 33, No. 1, 29–66 (1995; Zbl 0831.90010)] and the second author [Probab. Theory Relat. Fields 105, No. 4, 459–479 (1996; Zbl 0853.60041)] have developed optional versions of the Doob-Meyer decomposition which hold simultaneously for all equivalent martingale measures. We investigate the general structure of such optional decompositions, both in additive and in multiplicative form, and under constraints corresponding to different classes of equivalent measures. As an application, we extend results of I. Karatzas and J. Cvitanić [Ann. Appl. Probab. 3, No. 3, 652–681 (1993)] on hedging problems with constrained portfolios.

MSC:
60H30 Applications of stochastic analysis (to PDEs, etc.)
60H05 Stochastic integrals
60G44 Martingales with continuous parameter
91G10 Portfolio theory
93E20 Optimal stochastic control
PDF BibTeX XML Cite
Full Text: DOI